Well-posedness of boundary controlled and observed stochastic port-hamiltonian systems

Résultats de recherche: Contribution à un journal/une revueArticleRevue par des pairs


In this article, Stochastic port-Hamiltonian systems (SPHS) on infinite-dimensional spaces governed by Itô stochastic differential equations (SDEs) are introduced, and some properties of this new class of systems are studied. They are an extension of SPHSs defined on a finite-dimensional state space. The concept of well-posedness in the sense of Weiss and Salamon is generalized to the stochastic context. Under this extended definition, SPHSs are shown to be well posed. The theory is illustrated on an example of a vibrating string subject to a Hilbert space-valued Gaussian white noise process.

langue originaleAnglais
Numéro d'article8906170
Pages (de - à)4258-4264
Nombre de pages7
journalIEEE Transactions on Automatic Control
Numéro de publication10
Les DOIs
Etat de la publicationPublié - oct. 2020

Empreinte digitale

Examiner les sujets de recherche de « Well-posedness of boundary controlled and observed stochastic port-hamiltonian systems ». Ensemble, ils forment une empreinte digitale unique.

Contient cette citation